# SDR 85LY20230712224

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: General aviation
- Filed by: Bombardier Services (UK)Ltd, repair station 85LY165D
- Aircraft: N690BA
- Make and model: Cndair CL6002B16
- Aircraft serial: 6110
- Aircraft time: 1,870 hours, 686 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

F.O.D FOUND WITHIN THE LH WING FUEL TANK AT ACCESS PANEL LOCATION 550CB. THE F.O.D IS AN EXTENDABLE MIRROR BRANDED WITH 'CARICA'. THE AIRCRAFT WAS IN FOR SCHEDULED MAINTENANCE 400 HOUR / 36 MONTH CHECKS. DURING INTERNAL GENERAL VISUAL INSPECTIONS OF THE WING FROM WS148 TO WS353 AND PRIOR TO CLOSURE OF THE PANEL 550CB THE MIRROR WAS FOUND BEHIND THE STRINGER. THE MIRROR IS COATED IN FUEL WHICH INDICATES ITS BEEN IN THERE FOR SOME TIME. IT WAS CONFIRMED THAT THE MIRROR IS NOT OF BOMBARDIER SERVICES (UK) LTD OR ITS STAFF.
